# SDR YENA20120904594

- Difficulty date: September 4, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 17,537 hours, 10,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006020233
- Condition: Failed
- Location: Ac Bay
- Part time: 17,559 hours, 10,641 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 1722 MBJ-MCO, ON TAXI OUT AFTER CRANKING NR 2 ENGINE HAS A SMELL OF SOMETHING BURNING THEN NOTICED RAPID INCREASE IN CABIN/COCKPIT TEMP.  THEN REPORT FROM F/A SMOKE IN ROW 18 AND BACK.  STOP AIRPLANE REF QRH THEN TURN OFF PACK 1 & 2 ALONG WITH RECIRCULATION FANS AND SMOKE STOPPED AT THAT POINT.  PERFORMED FAULT ISOLATION FOR SMOKE IN CABIN IAW FIM 21-20-00-810-801-A FOUND NR 1 ACM AT FAULT.  THE NR 1 ACM WAS REMOVED AND REPLACED IAW AMM 21-20-00 AND OPS CHECK GOOD.
